# SDR COM31018

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6626190113
- Condition: Defective
- Location: Avionics
- Part time: 14,157 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AHRS HEADING WAS OFF BY 25 DEGREES.  REPLACED THE NR 1 AHC-85.
